# SDR USAA2011022890926

- Difficulty date: February 24, 2011
- Submitted: March 1, 2011
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 64
- Aircraft time: 67,482 hours, 30,248 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Frame
- Part number: D5227902620400
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - C1 - MAJOR REPAIR - NUMEROUS CRACKS IN LEFT AFT OVERWING EMERGENCY EXIT DOOR SEGMENT FRAME AFT OF WINDOW.  REPLACED LEFT AFT OVERWING EMERGENCY EXIT DOOR SEGMENT FRAME AFT OF WINDOW IAW EO 5210Y228.
